OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Existence, Uniqueness, and Stability of Solutions to Variable Fractional Order Boundary Value Problems
Mohammed Said Souıd, Zoubida Bouazza, Ali Yakar
Journal of New Theory (2022), Iss. 41, pp. 82-93
Open Access | Times Cited: 4

Showing 4 citing articles:

Boundary value problem of weighted fractional derivative of a function with a respect to another function of variable order
Kheireddine Benia, Mohammed Said Souıd, Fahd Jarad, et al.
Journal of Inequalities and Applications (2023) Vol. 2023, Iss. 1
Open Access | Times Cited: 9

Existence and Stability Results for Differential Equations with a Variable-Order Generalized Proportional Caputo Fractional Derivative
Donal O’Regan, Ravi P. Agarwal, Snezhana Hristova, et al.
Mathematics (2024) Vol. 12, Iss. 2, pp. 233-233
Open Access | Times Cited: 2

Solvability of Quadratic Integral Equations of Urysohn Type Involving Hadamard Variable-Order Operator
Zoubida Bouazza, Mohammed Said Souıd, Amar Benkerrouche, et al.
Fundamental Journal of Mathematics and Applications (2024) Vol. 7, Iss. 2, pp. 108-117
Open Access | Times Cited: 2

Existence of Solutions for Caputo Sequential Fractional Differential Inclusions with Nonlocal Generalized Riemann–Liouville Boundary Conditions
Murugesan Manigandan, S. Saravanan, Mohamed Rhaima, et al.
Fractal and Fractional (2024) Vol. 8, Iss. 8, pp. 441-441
Open Access

Page 1

Scroll to top